My horrible experience with NUVA RING BIRTH CONTROL

Ok, what a story I have with my experience with the "devil pill" yes thats what I called it.

I took this form of BC because pills would make me feel nauseous, irritated, and sick. I talked to my GYN and asked her about Nuva Ring and she told me to try it. The first month I took it one of my side effects was headaches, I did not think much of it. I gave it a break the following month and decided to give it a try again the next month. BAD IDEA. Two weeks into the nuva ring I went into a DEEP depression. It was so deep I could not function at work and I did not even want to be around my two year old son. I had nothing to be depressed about at all. I also had bad anxiety that was worse in the mornings. I just had an axious feeling in the pit of my stomach everyday. I had a loss of appetite, didnt want to eat anything, which caused me to loose weight. I was scared of everything, it was just a really dark place. I kept on thinking I was going crazy and would end up in a mental ward and loose my son! I felt alone because I was afraid no one would understand I even had a feeling of not wanting to live. I know that I would never have the heart to hurt myself. Finally a friend said maybe it is your birth control. So I researched it and found many links to depression, suicidal thoughts and anxiety! I took it out right away and hoped it would go away. It has been 3 weeks since I have been off, everyday gets better. I still have feeling of sadness but the depression is gone. That ring is so dangerous and I know everyone is different. I just want my normal self back, I will never try that ring again or suggest it to anyone. If anyone has common side effects to this ring please feel free to comment.

More Like This

Recent Posts by LivenLove87

Comments

In order to comment on BlogHer.com, you'll need to be logged in. You'll be given the option to log in or create an account when you publish your comment. If you do not log in or create an account, your comment will not be displayed.